# SDR SWIA202163312

- Difficulty date: October 1, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK FROM FS 409+112 TO FS 449.85 IS CORRODED.   (C CHECK RO 12/28/2021)   REMOVED AND REPLACED LH SIDE SEAT TRACK FROM FS 409+112-449.85 IAW CRJ 200 AMM 53-01-11-000/400-802. SEE CONTINUATION CARD FOR WORK PERFORMED.
